Items where Author is "Czédli, Gábor"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 29.

Czédli, Gábor: Circles and crossing planar compact convex sets.
ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 85 (12). pp. 337-353. ISSN 0001-6969 (2019)

Czédli, Gábor: Eighty-three sublattices and planarity.
ALGEBRA UNIVERSALIS, 80. Terjedelem: 19 p-Azonosító: 45. ISSN 0002-5240 (2019)

Czédli, Gábor: Lattices with many congruences are planar.
ALGEBRA UNIVERSALIS, 80 (1). Paper 16-11 p. ISSN 0002-5240 (2019)

Czédli, Gábor, Gyenizse, Gergő, Kunos, Ádám: Symmetric embeddings of free lattices into each other.
ALGEBRA UNIVERSALIS, 80 (1). Paper 11.-25 p.. ISSN 0002-5240 (2019)

Czédli, Gábor, Kurusa, Árpád: A convex combinatorial property of compact sets in the plane and its roots in lattice theory.
CATEGORIES AND GENERAL ALGEBRAIC STRUCTURES WITH APPLICATIONS, 11 (Special Issue). pp. 57-92. ISSN 2345-5853 (2019)

Czédli, Gábor: Characterizing fully principal congruence representable distributive lattices.
ALGEBRA UNIVERSALIS, 79 (1). ISSN 0002-5240 (2018)

Czédli, Gábor: Cometic functors and representing order-preserving maps by principal lattice congruences.
ALGEBRA UNIVERSALIS, 79 (3). Azonosító: UNSP 59-Terjedelem: 32 p. ISSN 0002-5240 (2018)

Czédli, Gábor, Grätzer, George, Lakser, Harry: Congruence structure of planar semimodular lattices: the General Swing Lemma.
ALGEBRA UNIVERSALIS, 79. ISSN 0002-5240 (2018)

Czédli, Gábor: Finite Semilattices with Many Congruences.
ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS. pp. 1-15. ISSN 0167-8094 (2018)

Delbrin, Ahmed, Czédli, Gábor, Horváth, Eszter K.: Geometric constructibility of polygons lying on a circular arc.
MEDITERRANEAN JOURNAL OF MATHEMATICS, 1 (3). Paper 133.-14 p.. ISSN 1660-5446 (2018)

Czédli, Gábor: Representing an isotone map between two bounded ordered sets by principal lattice congruences.
ACTA MATHEMATICA HUNGARICA, 155 (2). pp. 332-354. ISSN 0236-5294 (2018)

Czédli, Gábor: A note on finite lattices with many congruences.
ACTA UNIVERSITATIS MATTHIAE BELII SERIES MATHEMATICS ONLINE EDITION, 2018. pp. 22-28. ISSN 1338-7111 (2018)

Czédli, Gábor: Complete congruence lattices of two related modular lattices.
ALGEBRA UNIVERSALIS, 78 (3). pp. 251-289. ISSN 0002-5240 (2017)

Czédli, Gábor: Diagrams and rectangular extensions of planar semimodular lattices.
ALGEBRA UNIVERSALIS, 77 (4). pp. 443-498. ISSN 0002-5240 (2017)

Czédli, Gábor: Four-generated quasiorder lattices and their atoms in a four-generated sublattice.
COMMUNICATIONS IN ALGEBRA, 45 (9). pp. 4037-4049. ISSN 0092-7872 (2017)

Czédli, Gábor: Representing some families of monotone maps by principal lattice congruences.
ALGEBRA UNIVERSALIS, 77 (1). pp. 51-77. ISSN 0002-5240 (2017)

Czédli, Gábor: Large Sets of Lattices without Order Embeddings.
COMMUNICATIONS IN ALGEBRA, 44 (2). pp. 668-679. ISSN 0092-7872 (2016)

Czédli, Gábor, Jakubikova-Studenovska, Danica: Large rigid sets of algebras with respect to embeddability.
MATHEMATICA SLOVACA, 66 (2). pp. 401-406. ISSN 0139-9918 (2016)

Czédli, Gábor, Dékány, Tamás, Ozsvárt, László, Szakács, Nóra, Udvari, Balázs: On the number of slim, semimodular lattices.
MATHEMATICA SLOVACA, 66 (1). pp. 5-18. ISSN 0139-9918 (2016)

Czédli, Gábor, Powers, Robert C., White, Jeremy M.: Planar Graded Lattices and the c<inf>1</inf>-Median Property.
ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 33 (2). pp. 365-369. ISSN 0167-8094 (2016)

Czédli, Gábor: Quasiplanar Diagrams and Slim Semimodular Lattices.
ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 33 (2). pp. 239-262. ISSN 0167-8094 (2016)

Czédli, Gábor: The asymptotic number of planar, slim, semimodular lattice diagrams.
ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 33 (2). pp. 231-237. ISSN 0167-8094 (2016)

Czédli, Gábor, Stachó, László: A note and a short survey on supporting lines of compact convex sets.
ACTA UNIVERSITATIS MATTHIAE BELII SERIES MATHEMATICS PRINTED EDITION, 24. pp. 3-14. ISSN 1338-712X (2016)

Czédli, Gábor, Dékány, Tamás, Gyenizse, Gergő, Kulin, Júlia: The number of slim rectangular lattices.
ALGEBRA UNIVERSALIS, 75 (1). pp. 33-50. ISSN 0002-5240 (2016)

Czédli, Gábor: The ordered set of principal congruences of a countable lattice.
ALGEBRA UNIVERSALIS, 75 (3). pp. 351-380. ISSN 0002-5240 (2016)

Czédli, Gábor: A selfdual embedding of the free lattice over countably many generators into the three-generated one.
ACTA MATHEMATICA HUNGARICA, 148 (1). pp. 100-108. ISSN 0236-5294 (2016)

Czédli, Gábor, Kunos, Ádám: Geometric constructibility of cyclic polygons and a limit theorem.
ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 81 (3-4). pp. 643-683. ISSN 0001-6969 (2015)

Czédli, Gábor: Representing a monotone map by principal lattice congruences.
ACTA MATHEMATICA HUNGARICA, 147 (1). pp. 12-18. ISSN 0236-5294 (2015)

Czédli, Gábor: CD-independent subsets in meet-distributive lattices.
ACTA MATHEMATICA HUNGARICA, 143 (1). pp. 232-248. ISSN 0236-5294 (2014)

This list was generated on 2021. január 17. 08:29:26 CET.